skip to content
Duke mathematical journal. A celebration of John F. Nash Jr. Preview this item
ClosePreview this item
Checking...

Duke mathematical journal. A celebration of John F. Nash Jr.

Author: John F Nash; Harold W Kuhn
Publisher: Durham, N.C. : Duke University Press, ©1996.
Edition/Format:   Book : English
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Named Person: John F Nash; John F Nash
Document Type: Book
All Authors / Contributors: John F Nash; Harold W Kuhn
ISBN: 0822317826 9780822317821
OCLC Number: 35041109
Language Note: One contribution in Italian.
Notes: Cover title: A celebration of John F. Nash Jr.
"This book consists of issues 1 and 2 of volume 81 of the Duke mathematical journal"--Title page verso.
Description: v, 494 pages : illustrations ; 26 cm
Contents: Work of John F. Nash, Jr. in game theory --
Arc structure of singularities / John F. Nash, Jr. --
A sufficient condition for invariance of essential components / Srihari Govindan, Robert Wilson --
On the intractability of Hilbert's nullstellensatz and an algebraic version of "NP [not equal to symbol] P?" / Michael Shub, Steve Smale --
Core theory for multiple-sided assignment games / William F. Lucas --
An early paper on the refinement of Nash equilibrium / Roger Myerson --
Bernstein's inequality and the resolution of spaces of analytic functions / Charles Fefferman, Raghavan Narasimhan --Smoothing estimates for null forms and applications / S. Klainerman, M. Machedon. Cont. Optimal smoothing and decay estimates for viscously damped conservation laws / Eric A. Carlen, Michael Loss --
A characterisation of the tight three-sphere / H. Hofer, K. Wysocki, E. Zehnder --
The Neumann problem for elliptic equations with nonsmooth coefficients, part 2 / Carlos E. Kenig, Jill Pipher --
Equilibrium selection and the restricted game / John C. Harsany --
Congetture riguardanti alcuni problemi di evoluzione / Ennio de Giorgi --
Zeros of principal L-functions and random matrix theory / Zeév Rudnick, Peter Sarnak --
An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension / Abbas Bahri --
Inequalities for second-order elliptic equations with applications to unbounded domains I / H. Berestycki, L.A. Caffarelli, L. Nirenberg.
Other Titles: Celebration of John F. Nash Jr
Responsibility: editorial committee for this special volume Harold W. Kuhn [and others].

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.

Similar Items

Related Subjects:(3)

User lists with this item (1)

Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/35041109>
library:oclcnum"35041109"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
schema:about
schema:about
schema:about
schema:about
schema:alternateName"Celebration of John F. Nash Jr"@en
schema:contributor
schema:contributor
schema:copyrightYear"1996"
schema:datePublished"1996"
schema:description"Work of John F. Nash, Jr. in game theory -- Arc structure of singularities / John F. Nash, Jr. -- A sufficient condition for invariance of essential components / Srihari Govindan, Robert Wilson -- On the intractability of Hilbert's nullstellensatz and an algebraic version of "NP [not equal to symbol] P?" / Michael Shub, Steve Smale -- Core theory for multiple-sided assignment games / William F. Lucas -- An early paper on the refinement of Nash equilibrium / Roger Myerson -- Bernstein's inequality and the resolution of spaces of analytic functions / Charles Fefferman, Raghavan Narasimhan --Smoothing estimates for null forms and applications / S. Klainerman, M. Machedon."@en
schema:description"Cont. Optimal smoothing and decay estimates for viscously damped conservation laws / Eric A. Carlen, Michael Loss -- A characterisation of the tight three-sphere / H. Hofer, K. Wysocki, E. Zehnder -- The Neumann problem for elliptic equations with nonsmooth coefficients, part 2 / Carlos E. Kenig, Jill Pipher -- Equilibrium selection and the restricted game / John C. Harsany -- Congetture riguardanti alcuni problemi di evoluzione / Ennio de Giorgi -- Zeros of principal L-functions and random matrix theory / Zeév Rudnick, Peter Sarnak -- An invariant for Yamabe-type flows with applications to scalar-curvature problems in high dimension / Abbas Bahri -- Inequalities for second-order elliptic equations with applications to unbounded domains I / H. Berestycki, L.A. Caffarelli, L. Nirenberg."@en
schema:exampleOfWork<http://worldcat.org/entity/work/id/40812935>
schema:inLanguage"en"
schema:name"Duke mathematical journal. A celebration of John F. Nash Jr."@en
schema:publication
schema:publisher
schema:workExample
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.